# SDR ASAA2023100946278

- Difficulty date: October 9, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145700200
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 237; (67003) LH WING - UPPER SURFACE. CORROSION SPOT AT RIB 6, REAR SPAR GROUNDED - YES. EMOVED CORROSION BETWEEN RIB 6 AND RIB 7 AT REAR SPAR ORIG .248  MATERIAL LOSS .006 REMAINING .242  2.00 X 2.00  FOUND TO BE WITHIN LIMITS, RESTORED COATINGS REF A320 SRM 57-21-11-283-007.  REMOVED AND REPLACED FASTENERS REF A320 SRM 51-42-11/001.  THIS IS A CAT A REPAIR. NO FURTHER ACTION REQUIRED
